Published Papers
Home > Activities > Outputs > Published Papers
Title
l Orbifold Morse–Smale–Witten complexes
Journal
l International Journal of Mathematics
Year
l 2014
Vol
l 25
No
l 5
Pages
l Doi:10.1142
Author
l Cheol-Hyun Cho
DownLoad
l
1398044777_0.034752.pdf
Given aMorse–Smale function on an effective orientable orbifold, we construct its Morse–
Smale–Witten complex. We show that critical points of a certain type have to be discarded
to build a complex properly, and that gradient flows should be counted with
suitable weights. Its homology is proven to be isomorphic to the singular homology of
the quotient space under the self-indexing assumption. For a global quotient orbifold
[M/G], such a complex can be understood as the G-invariant part of the Morse complex
of M, where the G-action on generators of the Morse complex has to be defined
including orientation spaces of unstable manifolds at the critical points. Alternatively in
the case of global quotients, we introduce the notion of weak group actions on Morse–
Smale–Witten complexes for non-invariant Morse–Smale functions on M, which give rise
to genuine group actions on the level of homology.
파일
년도
논문
2016
Anandam Banerjee, Jinhyun Park.
On numerical equivalence for algebraic cobordism ,
J. Pure Appl. Algebra ,
220(1):435-464
2015
Amalendu Krishna, Jinhyun Park.
Semitopologization in motivic homotopy theory and applications ,
Algebraic & Geometric Topology ,
15(2):823-861
2015
Amalendu Krishna, Jinhyun Park.
DGA-structure on additive higher Chow groups ,
Int. Math. Res. Not. ,
2015(1):1-54
2015
Junehyuk Jung.
Number of nodal domains and singular points of eigenfunctions of negatively curved surfaces with an isometric involution ,
J. Differential Geom. ,
Vol. accepted
2015
Junehyuk.
On the sparsity of positive-definite automorphic forms within a family ,
J. Anal. Math. ,
Vol. accepted
2014
Sijong Kwak, Kangjin Han.
Sharp bounds for higher linear syzygies and classifications of projective varieties ,
Math. Ann. ,
Vol. DOI 10.1007/s00208-014-1084-9
2014
Sijong Kwak, Jaeman Ahn.
On Syzygies, degree, and geometric properties of projective schemes with property N_{3,p}. ,
J Pure and Applied Algebra(JPAA) ,
2014
Cheol-Hyun Cho.
Orbifold Morse–Smale–Witten complexes ,
International Journal of Mathematics ,
25(5):Doi:10.1142
2014
Cheol-Hyun Cho, Kwokwai Chan, Siu-Cheong Lau, Hsian-Hua Tseng.
Lagrangian Floer Superpotentials and Crepant Resolutions for Toric Orbifolds ,
Communications in mathematical physics ,
DOI 10.1007/s00220-014-1
2013
Krishna, Amalendu; Park, Jinhyun.
Algebraic cobordism theory attached to algebraic equivalence ,
Journal of K-theory ,
11(1):73-112
2012
Krishna, Amalendu, Park, Jinhyun.
Mixed motives over k[t]/(t^{m+1}) ,
Journal of the Institute of Mathematics of Jussieu ,
11(3):611-657
2012
rishna, Amalendu; Park, Jinhyun.
Moving lemma for additive higher Chow groups, Algebra & Number Theory ,
Algebra & Number Theory ,
6(2):293-326
2014
Sang June Lee.
On constant-multiple-free sets contained in random sets of integers ,
Ars Combinatoria ,
2013
Yoshiharu Kohayakawa, Sang June Lee, Vojtech Rodl, Wojciech Samotij.
The number of Sidon sets and the maximum size of Sidon sets contained in a sparse random set of integers ,
Random Structures and Algorithms ,
Vol. DOI 10.1002/rsa.20496
2013
Cho, Cheol-Hyun1.
On the counting of holomorphic discs in toric Fano manifolds ,
Advances in Geometry ,
Vol. DOI: 10.1515/advgeom-2012-0041
2012
Antei M..
Extension of finite solvable torsors over a curve ,
Manuscripta Mathematica ,
Vol. doi: 10.1007/s00229-012-0535-4
2012
Antei M., Mehta V. B..
On the Grothendieck-Lefschetz theorem for a family of varieties ,
Bulletin des Sciences Mathématiques ,
136(4):423 - 431
2011
Marco Antei and Vikram B. Mehta.
Vector bundles over normal varieties trivialized by finite morphisms DOI: 10.1007/s00013-011-0327-1 ,
Archiv der Mathematik ,
97(6):523-527
2011
Antei M.
The fundamental group scheme of a non reduced scheme ,
Bulletin des Sciences Mathématiques ,
135(5):531-539
2011
Jung Hee Cheon · Jin Hong · Minkyu Kim.
Accelerating Pollard’s Rho Algorithm on Finite Fields ,
Journal of Cryptology ,